MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT; CALIBRATION UNIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT; CALIBRATION UNIT
Model Number 74100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the unit was coming back for re-calibration, and the heater harness failed.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.
 
Event or Problem Description

Brand Name
ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT
Common Device Name
CALIBRATION UNIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
louisville CO 80027
MDR Report Key7876792
Report Number1018233-2018-04181
Device Sequence Number2725848
Product Code DWJ
UDI-Device Identifier00801741080418
UDI-Public(01)00801741080418
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74100
Device Catalogue Number74100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1